# SDR DALA2021122908142

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L BTW FR33 AND FR34 IN FWD CARGO COMPARTMENT (SSI 532180). PERFORMED REPAIR INSTRUCTIONS LOC ON STRINGER 42L LOC AT FR33 AND FR34 IN FWD CARGO COMPARTMENTS AS PER SRM A320 53-00-13- 300-001 PARAGRAPH 2, FIG 001. MEASUREMENT OF REWORK ARE P1 L= 1.853 INCHES, W=0.699, TOOL USED DIGITAL CALIPER P/N:700-113- 10, S/N:0031753, DUE DATE:06-NOV-22. NOMINAL THICKNESS IS 0.086 INCHES AS PER SRM A320 53-21-13-02A FIG 02. PERFORMED ROTO TEST INSPECTION ON OPEN FASTENERS HOLES AS PER NTM 51-10- 01. CRACK INDICATION NOT FOUND, TOOL USED EDDY CURRENT EQUIPM- ENT P/N:NORTEC 600D, S/N:210138203, DUE DATE:05-MAR-22. RE CHECK IS NOT REQUIRED DUE TO THIS REPAIR IS CLASSIFIED AS CATE- GORY A. RII INSPECTION COMPLETE 2431397 (AE14QC) JOB COMPLETE. (LP# 2067414)
